MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY 10PK CA

AUTOSOFT 90; INSET II 60/6 GREY 10PK CA
Lot Number 5299750
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6) it was reported that the patient experienced high blood glucose levels (over 300 mg/dl) and ketones.The patient changed the infusion set two times.Subsequently, on (b)(6) 2020, the patient went to the hospital after the ketones were noticed.The health care professional assessed the ketone level as dangerous/ life threatening.The patient was hospitalized due to a kinked cannula of the infusion set.During hospitalization the patient received infusion kalium as corrective treatment which resolved the issue.On (b)(6) 2020, the patient was released from the hospital with no permanent damage.Moreover, on (b)(6) 2021, the patient had high blood glucose levels which was due to a kinked cannula and the patient was hospitalized for four days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY 10PK CA
MDR Report Key11511521
Report Number3003442380-2021-00180
Device Sequence Number3828366
Product Code FPA
UDI-Device Identifier05705244014992
UDI-Public05705244014992
Combination Product (Y/N)Y
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2023
Device Lot Number5299750
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/18/2021
Patient Sequence Number1